# SDR AALA201702109010

- Difficulty date: February 9, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 36,086 hours, 16,403 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Contaminated
- Location: Apu
- Part time: 29,446 hours, 10,192 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU BLEED OPEN AT GATE,  THE ODOR OF RESIDUAL OIL IN CABIN.  APU FOUND TO BE SOURCE OF CABIN ODOR DUE TO OIL IN BLEED AIR SYSTEM,  CHANGED APU.  AIRCRAFT WAS GROUNDED.
